# SDR GTIA2022120936830

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 9,768 hours, 3,982 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENGINE 2 HIGH VIBRATION IN THE CLIMB. HIGHEST N2 VIBRATION 5.1-PERFORMED TSM 71-00-00-810-873-A 4A1, 4A2, 4A3, 4A4 & 4A5. NO DEFECTS NOTED. ENG #2 N2 VIBRATION MONITORED ON MW2 3003855-1 A/C OK FOR CONTINUED SVC
